# SDR AALA202110194686

- Difficulty date: October 17, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 34,381 hours, 14,158 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HANDLE IS LOOSE. SECURED HANDLE.
